# SDR CA990817044

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: KX175B
- Condition: Failed
- Location: Cockpit Vhf
- Part time: 8,116 hours
- Component: King
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) NR 2 COM SET KX175B (A LOANER UNIT) WENT DEAD.  AIRCRAFT IS USUALLY OPERATING WITH A MAC 1700 (KX175B + DIGITAL).  AVIONICS SHOP ADVISED THAT TROUBLE ORIGIN APPEARS TO BE A FAILING INTERCOM SYSTEM AND AUDIO PANEL DUE TO UNPROFESSIONAL WIRING SHOWING BEHIND RIGHT INSTRUMENT PANEL.
